# SDR SWAA2018031920498

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 10,307 hours, 4,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Roll Pin
- Part number: 65C16820
- Condition: Detached
- Location: R2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE GIRT BAR ROLLER CAME OFF.   R & R THE ROLL PIN IAW SIP.
